BibTeX record journals/amc/YangCS11

download as .bib file

@article{DBLP:journals/amc/YangCS11,
  author       = {Shu{-}Ling Yang and
                  Jian{-}Feng Cai and
                  Hai{-}Wei Sun},
  title        = {Multigrid algorithm from cyclic reduction for Markovian queueing networks},
  journal      = {Appl. Math. Comput.},
  volume       = {217},
  number       = {16},
  pages        = {6990--7000},
  year         = {2011},
  url          = {https://doi.org/10.1016/j.amc.2011.01.108},
  doi          = {10.1016/J.AMC.2011.01.108},
  timestamp    = {Tue, 24 Nov 2020 16:44:23 +0100},
  biburl       = {https://dblp.org/rec/journals/amc/YangCS11.bib},
  bibsource    = {dblp computer science bibliography, https://dblp.org}
}